# SDR UIEA2019031503561

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,644 hours, 19,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224323NBSP
- Part serial: 92633NBSP
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 24,000, SMELLED AND SAW SMOKE IN COCKPIT. COMPLIED WITH QRH. AFTER GALLEY POWER REMOVED, SMOKE SEEMED TO DISSIPATE. EMERGENCY RETURN TO CVG. RECEIVED NO MAIN DECK ALERTS.( PERFORMED A SMOKE INSPECTION IAW AMM 21-00-21. DURING INSPECTION FOUND THE LT PACK DOOR ACTUATOR MALFUNCTIONED IN THE CLOSED POSITION. THIS CAUSED AN OVERHEAT SITUATION OF THE LT PACK SYSTEM. R&R THE LT PACK DOOR ACTUATOR IAW AMM 21-53-01. OPS CHECK LT SYSTEM WITH NO FAULTS NOTED AT THIS TIME.   LT PACK CONTROLLER WAS FOUND TO BE INOP, REMOVED AND REPLACED LT PACK TEMP CONTROLLER IAW AMM 21-61-03 OPS CHECK GOOD. OFF PART (S/N:  099C-1110, P/N:   625946-10).   LP 1073441: HIGH POWER ENG RUN COMPLETE AND OIL CONTAMINATION INSPECTION COMPLETE WITH NO NOTED DEFECTS, FUMES, SMOKE, OR SMELL I.A.W. 21-00-21. )
